# SDR ASAA1058270

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 10,266 hours, 3,365 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 1 ENGINE INLET SPINNER CONE MISSING GREATER THAN 20 PERCENT OF BLACK SULFURIC ANODIZING COATING.  R & R NR 1 ENG FRONT SPINNER CONE IAW MM 72-21-01.
